# SDR HNAA2017070500224

- Difficulty date: July 1, 2017
- Submitted: July 5, 2017
- Operation: Air carrier
- Aircraft: N604AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145058
- Aircraft time: 44,932 hours, 38,414 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Coupling
- Condition: Disconnected
- Location: Cabin Air
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COCKPIT AIRFLOW VERY LOW, VERY HOT IN COCKPIT.   FOUND TWO LEAKING COUPLINGS IN AFT UNPRESSURIZED BAY AND DISCONNECTED COUPLING AT THE NR 1 PACK. FIXED AND SECURED THE COUPLINGS  IAW AIR SYSTEM LEAK TEST 36-00-00-700-801-A. OPS CHECKED GOOD.  OK FOR SERVICE.
